# SDR SWAA2025081199230

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 60,800 hours, 36,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3EA CABIN EMERGENCY FLASHLIGHTS DEAD.<[01] REMOVED AND REPLACED 1 FWD AND 2 AFT EMERGENCY FLASHLIGHT BATTERIES IAW SIP
